Hi everyone. A few days back I asked some of you for your opinions of propranolol because I was considering it for myself. I hadn't heard anything negative about it so I filled out the prescription. In just a short time span I noticed that I had these strange lights my eyes that I hadn't had before. It is not an aura or floaters and I can't seem to understand why they would appear. Has anyone else had this occur while using propranolol? I checked out some web sites and I can't seem to find any conclusive reports to verify that is a possible side effect. Thanks!!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...